MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 9770500R
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer, at this time, for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.Device has not been received, at this time.
 
Event or Problem Description
Machine is frozen.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The initial complaint appeared to be a reportable occurrence.Upon further review it was determined that a reportable event had not occurred.Therefore, this event is deemed not reportable per 21 cfr part 803.
 
Event or Problem Description
Machine is frozen.

Brand Name
REFURB, SITE-RITE 8
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9528377
Report Number3006260740-2019-04028
Device Sequence Number16722721
Product Code IYO
UDI-Device Identifier10801741104128
UDI-Public(01)10801741104128
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770500R
Device Lot NumberN/A
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date12/28/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1